# SDR DALA2017012700690

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 52,264 hours, 27,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Bs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOOR MEMBRANE, BS 160 LEFT SIDE HAS SMALL PUNCTURE HOLE.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-00-01.
